# SDR ABXA9701075

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 992345315
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE FRAME CLIP AT FS 660 IN THE LEFT LOWER KEEL CRACKED AT CANTED KEEL.  REPLACED FRAME AT FS 660 IAW DC-9 SRM CHAPTER 51-30-2.
